# SDR FDEA201003221002

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 1130 - BS 1180 RBL 45.  R & R SEAT TRACK SECTION FROM BS1130 - BS 1180 IAW SRM 51-30- 2. FABRICATED SEAT TRACK IAW DWG NO 53FX976, TREATED AND PRIMED PARTS IAW SRM 51-30-2 & DWG 53FX976.
